# SDR UPS02839641

- Difficulty date: October 8, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIVETS POPPED DUE TO CORROSION BETWEEN STA 120 & 130 LONGERON 31R 2 LAP SEAM.  REMOVED CORRODED SECTION OF FINGER DOUBLER & SKIN.  VERIFIED CORROSION REMOVED ACCOMPLISHED REPAIR PER SRM 53-2-1
